MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1038/sj.bmt.1702756

Медицинская библиотека · Bone marrow transplantation · 2001

Severe cutaneous ulceration following treatment with thalidomide for GVHD.

Schlossberg H, Klumpp T, Sabol P, Herman J, Mangan K

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We report two cases of severe leg ulcerations in patients being treated with thalidomide for graft-versus-host disease following bone marrow transplantation. Local wound care and debridement were attempted, but one patient required skin grafting to ensure healing. We propose that this complication may be due to the antiangiogenic properties of thalidomide and urge careful attention to skin breakdown in patients being treated with this compound.

Для цитирования: Schlossberg H, Klumpp T, Sabol P, Herman J, Mangan K. Severe cutaneous ulceration following treatment with thalidomide for GVHD.. Bone marrow transplantation. 2001. DOI: 10.1038/sj.bmt.1702756.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.